# SDR SWI2025F00629

- Difficulty date: April 14, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000624
- Aircraft time: 21,082 hours, 12,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH INTERCOSTAL BETWEEN FRAMES 89 AND 90.  (C-CHECK RO 05/05/2025)REMOVED AND REPLACED AFT WET AREA RH INTERCOSTAL BETWEEN FRAMES 89 AND 90. REF SRM 51-40-08.(SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED.)FACTORY REPLACEMENT PARTS NO CHANGE TO AIRCRAT WEIGHT AND BALANCE.
